# SDR A6WA201745141

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 32,645 hours, 31,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 8 AND AFT WILL NOT ILLUMINATE.  R & R THE CABLE ASSY  IAW ESPM 24-20-00, OPS CHECKED GOOD.
